Akhtarifar, Fezzeh, Asadi Golmankhaneh, Mohammad Ali. (1400). Topological complexity and Lusternik Schnirelmann category of manifolds. , 7(30), 53-60.
Fezzeh Akhtarifar; Mohammad Ali Asadi Golmankhaneh. "Topological complexity and Lusternik Schnirelmann category of manifolds". , 7, 30, 1400, 53-60.
Akhtarifar, Fezzeh, Asadi Golmankhaneh, Mohammad Ali. (1400). 'Topological complexity and Lusternik Schnirelmann category of manifolds', , 7(30), pp. 53-60.
Akhtarifar, Fezzeh, Asadi Golmankhaneh, Mohammad Ali. Topological complexity and Lusternik Schnirelmann category of manifolds. , 1400; 7(30): 53-60.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب